DocServer

Surprising Sinc Sums and Integrals

Baillie, Robert and Borwein, David and Borwein, Jonathan M. (2008) Surprising Sinc Sums and Integrals. The American Mathematical Monthly, 115 (10). pp. 888-901.

[img]
Preview
PDF
Download (154Kb) | Preview

    Abstract

    We show that a variety of trigonometric sums have unexpected closed forms by relating them to cognate integrals.

    Item Type: Article
    Additional Information: pubdom TRUE
    Subjects: 40-xx Sequences, series, summability
    Faculty: UNSPECIFIED
    Depositing User: lingyun ye
    Date Deposited: 15 Jan 2007
    Last Modified: 05 Jan 2015 16:38
    URI: https://docserver.carma.newcastle.edu.au/id/eprint/332

    Actions (login required)

    View Item